MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION PROFILE; SNARE, FLEXIBLE

BOSTON SCIENTIFIC CORPORATION PROFILE; SNARE, FLEXIBLE
Model Number M00562531
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The exact date of the event is unknown.The provided event date of (b)(6) 2021 was chosen as a best estimate based on the date that the manufacturer became aware of the event.The initial reporter's address is (b)(6).This event was reported by the distributor.The reported physician and healthcare facility are: (b)(6).(b)(4).The device has been received for analysis; however, the analysis has not yet been completed.Upon completion of the problem analysis of the complaint device, if there is any further relevant information from that review, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that a profile extra small oval flexible snare was inspected before delivery to the customer performed on an unknown date.It was reported that something that looked like an eyelashes was found inside the unopened sterile pouch.Reportedly, this was found before delivery to the customer and there was no patient involvement.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Block b3: the exact date of the event is unknown.The provided event date of (b)(6), 2021 was chosen as a best estimate based on the date that the manufacturer became aware of the event.Block e1: the initial reporter's address is (b)(6) block e1: this event was reported by the distributor.The reported physician and healthcare facility are: (b)(6)block h6: problem code a180104 captures the reportable event of foreign material present on device.Block h10: investigation results a profile extra small oval flexible snare was received for analysis.Visual, microscopic and media inspection of the returned device revealed that a hair was found inside the original and unopened pouch.No other problems were noted.The device was returned for analysis and a hair was found inside the original sealed device pouch, confirming the reported event.An investigation was initiated to determine the cause of this event.It was found that this is an isolated incident, and it is possible that the cause could be due to an oversight on the production line and/or conditions of the clean room.There are processes in place during the manufacturing process to inspect and confirm that sealed pouches do not contain particulate or foreign matter.Although a definitive root cause was unable to be determined, since the product was returned sealed with the hair inside the pouch, the most probable cause of the event is a manufacturing deficiency.A review of the device history record (dhr) was performed and confirmed that this device met all material, assembly and performance specifications.

Brand Name
PROFILE
Common Device Name
SNARE, FLEXIBLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key12542016
Report Number3005099803-2021-04924
Device Sequence Number4079701
Product Code FDI
UDI-Device Identifier08714729156628
UDI-Public08714729156628
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K131700
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/05/2024
Device Model NumberM00562531
Device Catalogue Number6253
Device Lot Number0027084970
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/23/2021
Initial Date Received by Manufacturer 09/03/2021
Supplement Date Received by Manufacturer10/08/2021
Initial Report FDA Received Date09/28/2021
Supplement Report FDA Received Date11/03/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1